# SDR QXEA200600770

- Difficulty date: March 8, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 , LEFT HAND WING FRONT SPAR LOWER CAP IS CHAFED AT APPROXIMATELY YW57-YW78.  REPAIRED IAW RD 8-57-1119, RD 8-57-811, PARAGRAPH A7 AND DHC-82 SRM 51-20-36.
